Cartan Calculus on the Quantum Space R-q(3)


Çelik S., Özkan E. M. , Yaşar E.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.1, pp.75-83, 2009 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2009
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.75-83
  • Yıldız Technical University Affiliated: Yes

Abstract

To give a Cartan calculus on the extended quantum 3d space, the noncommutative differential calculus on the extended quantum 3d space is extended by introducing inner derivations and Lie derivatives.